MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558640
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of balloon torn material.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophagus dialation procedure to treat jaundice performed on (b)(6) 2025.Post-procedure, the cre balloon developed a tear, which failed to inflate.The procedure was completed with the original device.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2 (correction): block e1 (initial reporter, initial reporter address and zip/post code) have been corrected.Block h6: imdrf device code a0414 captures the reportable event of balloon torn material.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophagus dilation procedure to treat jaundice performed on (b)(6) 2025.Post-procedure, the cre balloon developed a tear, which failed to inflate.The procedure was completed with the original device.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2 (correction): block e1 (initial reporter, initial reporter address and zip/post code) have been corrected.Block h6: imdrf device code a0414 captures the reportable event of balloon torn material.Block h11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed and a visual/microscopic evaluation found it was longitudinally torn.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon torn material was confirmed.The returned device revealed the balloon was longitudinally torn.The longitudinal tear found in the balloon is likely to have occurred due to factors encountered during the procedure, it can be due to excess pressure.These factors and interactions could influence the damage found in the balloon.Also, it is possible that interaction with a sharp surface during or previous to the procedure could create friction on the balloon, causing the longitudinal tear.Therefore, the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22324076
Report Number3005099803-2025-02920
Device Sequence Number8819154
Product Code FGE
UDI-Device Identifier08714729797524
UDI-Public(01)08714729797524(17)271107(10)35236366
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryTW
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558640
Device Catalogue NumberM00558640
Device Lot Number0035236366
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/23/2025
07/23/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/16/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown